DSGMP > MATHS > JBI > FWN > RUG

Publications by Alef E. Sterk

S. Garst and A.E. Sterk. The dynamics of a fold-and-twist map. Indagationes Mathematicae, 27:1279–1304, 2016.   url
bib
M.P. Holland, P. Rabassa, and A.E. Sterk. Quantitative recurrence statistics and convergence to an extreme value distribution for non-uniformly hyperbolic dynamical systems. Nonlinearity, 29:2355–2394, 2016.   url
bib
A.E. Sterk. Extreme amplitudes of a periodically forced Duffing oscillator. Indagationes Mathematicae, 27:1059–1067, 2016.   url
bib
A.E. Sterk, D.B. Stephenson, M.P. Holland, and K.R. Mylne. On the predictability of extremes: does the butterfly effect ever decrease? Quarterly Journal of the Royal Meteorological Society, 142:58–64, 2016.   url
bib
A.E. Sterk. De voorspelbaarheid van weersextremen. De Physicus, 26:44–46, 2015.   bib
A.E. Sterk. The statistics of extreme values in deterministic systems. Periodiek, jaargang 2014, nummer 5, 26-28, 2014.   bib
A.E. Sterk, R. Vitolo, and H.W. Broer. Het onvoorspelbare venijn van de staart. Nieuw Archief voor Wiskunde 5th series, 14(3):164-167, 2013.   url
bib
A. Sterk, M.P. Holland, P. Rabassa, H.W. Broer, and R. Vitolo. Predictability of extreme values in geophysical models. Nonlin. Processes Geophys., 19:529–539, 2012.   url
bib
H. Broer, H. Dijkstra, C. Simó, A. Sterk, and R. Vitolo. The dynamics of a low-order model for Atlantic Multidecadal Oscillation. DCDS-B, 16(1):73–102, 2011.   url
bib
M. P. Holland, R. Vitolo, P. Rabassa, A. E. Sterk, and H. W. Broer. Extreme value laws in dynamical systems under physical observables. Physica D, 2011.   url
bib
Alef E. Sterk. Atmospheric variability and the Atlantic Multidecadal Oscillation. Mathematical Analysis of Reduced Models. PhD thesis, University of Groningen, October 2010. Advisors: H.W. Broer, H.A. Dijkstra (IMAU) and C. Simó (University of Barcelona), 119 pages.   url
bib
A.E. Sterk, R. Vitolo, H.W. Broer, Simó , and H.A. Dijkstra. New nonlinear mechanisms of midlatitude atmospheric low-frequency variability. Physica D, 239(10):702–718, 2010.   url
bib
S. Hassi, H.S.V. de Snoo, A.E. Sterk, and H. Winkler. Finite-dimensional graph perturbations of selfadjoint Sturm-Liouville problems., 2007.   bib
S. Hassi, H.S.V. de Snoo, A.E. Sterk, and H. Winkler. Non-standard boundary conditions for a class of Sturm-Liouville problems. Revue Roumaine de Mathematiques Pures et Appliquees, 51:641–653, 2006.   bib